Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Universal bounds for positive matrix semigroups

Tom 232 / 2016

Leo Livshits, Gordon MacDonald, Laurent Marcoux, Heydar Radjavi Studia Mathematica 232 (2016), 143-153 MSC: Primary 15A30; Secondary 15A21. DOI: 10.4064/sm8421-3-2016 Opublikowany online: 23 March 2016

Streszczenie

We show that any compact semigroup of positive $n\times n$ matrices is similar (via a positive diagonal similarity) to a semigroup bounded by $\sqrt {n}$. We give examples to show this bound is best possible. We also consider the effect of additional conditions on the semigroup and obtain improved bounds in some cases.

Autorzy

  • Leo LivshitsDepartment of Mathematics
    Colby College
    Waterville, ME 04901, U.S.A.
    e-mail
  • Gordon MacDonaldSchool of Mathematical and Computational Sciences
    University of Prince Edward Island
    Charlottetown, PE, C1A 4P3, Canada
    e-mail
  • Laurent MarcouxDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    e-mail
  • Heydar RadjaviDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, N2L 3G1, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek